# SDR PNSA961002

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2621126008
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT WINDSHIELD CRACKED, RETURNED ANC.  REPLACED WINDSHIELD.
